# SDR ASAA2016010914676

- Difficulty date: January 9, 2016
- Submitted: January 12, 2016
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 35,324 hours, 10,700 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Part number: 3989083
- Part serial: 8930
- Condition: Failed
- Location: Lt A/C Pack
- Part time: 35,336 hours, 10,702 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON MASTER CAUTION RECALL CONTROLLER CABIN ZONE TEMP ILLUMINATES, RESETS WITH MASTER CAUTION RESET.  ACFT GROUNDED.  NR 2 PACK/ZONE TEMP CONT BITE INDICATES FLT DK TRIM VALVE FAULT, REF AMM 21-61-00. REPLACED FLIGHT DECK TRIM VALVE, INSTALLATION TEST NORMAL REF AMM 21-61-21.
